Facebook Pixel

Hi plese i want an answer to this

By April 22, 2017 - 4:21pm
Rate This

I had mine period somewhere March 4th after My guy and I had sex when i took in Postinor 2 tablets.. But this month I have not yet had mine period. And we had sex just in the last 5 days ago and i took Postinor 2 tablets again.. I went home, and when i was sick and the Nurse said I am Pregnant. I just don't understand, i think there is a problem or mix up somewhere.. I am confused, can someone tell me how it was possible and what is wrong ?? And what i should do. Because i am sure i took in the tablets and since then i had mine period and have not had sex again.. I was expecting my period somewhere earlier in April but have not had it yet.. Please help me, I am afraid.

Add a Comment1 Comments


Hi, Bfred2017.

Thank you for writing us, today.

Did the nurse take a pregnancy test? You need to see a doctor that will take a blood test to confirm pregnancy.


April 22, 2017 - 7:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!